| Model Number |
M3536A |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Philips received a complaint on the heartstart mrx als monitor indicating that the battery is low.There was no patient involvement.
Additional Manufacturer Narrative
This report is based on information provided by philips remote service personnel and has been investigated by the philips complaint handling team.The device has not been made available to philips.Visual and functional testing could not be performed since the customer refused to accept the repair quote.Based on the information available and the testing conducted, the cause of the reported problem was not determined.The customer did not accept the service quote.